Cetirizine 10mg

Cetirizine 10mg
Packaging appearance may vary by region.

Cetirizine is used to relieve itchy, watery eyes, sneezing and runny nose caused by seasonal and year-round allergies (ragweed, pollen, dust, pets, and mold). It also relieves allergic skin reactions such as hives. Cetirizine provides 24-hour relief of allergy symptoms.

  • Important Note
  • How to use
  • Side Effects
  • Precautions
  • Drug Interactions
  • Notes
  • Missed Dose

Exercise caution when driving or operating a vehicle or potentially dangerous machinery.

The usual dose is one tablet (10mg) daily every 24 hours for relief of allergies. You may take cetirizine with or without food. Dosage may be adjusted for adults over 65 years of age.

Most side effects are mild to moderate. Cetirizine may cause drowsiness in some patients. Exercise caution when driving or operating a vehicle or potentially dangerous machinery. Other side effects may include dry mouth and dizziness. Report any side effects to your physician or pharmacist.

This product should not be taken by anyone who is pregnant or nursing a baby, or by anyone with liver or kidney disease unless advised by a physician.

There are no clinically significant drug interactions known with cetirizine. Do not take cetirizine if you are allergic to it or any other ingredients of the product.

The safety and effectiveness of cetirizine in pediatric patients has not been established.

Take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the medicine at your next regularly scheduled time. Do not take extra medicine to make up the missed dose.


Cetirizine - oral

Brands with same active pharmaceutical ingredient(s)

Acidrine®, Alercet®, Alerfrin®, Alergina®, Alergizina®, Alermizol®, Alersin®, Alertop®, Alerviden®, Alerzin®, Antihistam®, Apoliz®, Atopix®, Cabal®, Celay®, Cerizina®, Cetidac®, Cetimax®, Cetirax®, Cetirex®, Cetirivax®, Cetizine®, Cetral®, Cetrikem®, Cetriler®, Cetrine®, Cetrixin®, Coolips®, Findaler®, Hisaler®, Histacetin®, Histalen®, Histatec®, Histax®, Histazine®, Kenicet®, Lergium®, Pharmaler®, Reactine®, Remitex®, Rigotax®, Rinacet®, Salvalerg®, Sanaler®, Sixacina®, Stopaler®, Talzic®, TDN Allergy®, Virlix®, Xeniler®, Zalicer®, Zetix®, Zyrfar®, Zyrtec®

Storage

Store medicine at room temperature away from moisture and heat.

  • Keep all medicine out of the reach of children.
  • The above information is meant as a summary and will not tell you everything about the medicine.
  • Contact your doctor or pharmacist if you have any questions about this or any other medicine.

 

* All trademarks and registered trademarks are the property of their respective owners.